# SDR ASOA2015110114086

- Difficulty date: November 1, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED, FS449.85-499.  REMOVED PASSENGER RT SIDE SEAT TRACK IAW AMM 53-01-11-000-802.  FABRICATED SEAT RAIL IAW REO 601R-53-00-055.  INSTALLED RT SIDE TRACK FS 449.84 - FS 499 IAW AMM 53-01-11-04, TASK 53-01-11-400-802.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-00-055 AND REO 601R-53-00-055, REV B, DATED: 08-24-2015 AS WRITTEN.
